Alert archive / New York / Small Craft Advisories in 2022
Small Craft Advisory 113, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 9, 2022, 3:09 AM EST. It took effect at Dec 9, 2022, 1:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2022, 3:09 AM EST (08:09 UTC)
- In effect from
- Dec 9, 2022, 1:00 PM EST
- Expired
- Dec 11, 2022, 12:38 AM EST
- In force
- 36 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
593 WHUS71 KBUF 090809 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 309 AM EST Fri Dec 9 2022 LOZ043-091800- /O.NEW.KBUF.SC.Y.0113.221209T2100Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 309 AM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... * WHAT...East winds 10 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 4 PM this afternoon to 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-091800- /O.NEW.KBUF.SC.Y.0113.221209T2100Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 309 AM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY... * WHAT...Northeast winds 10 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...From 4 PM this afternoon to 4 PM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-091800- /O.NEW.KBUF.SC.Y.0113.221210T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 309 AM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SUNDAY... * WHAT...East winds 10 to 20 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 7 PM this evening to 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ EAJ
7 follow-up statements
210 WHUS71 KBUF 091755 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1255 PM EST Fri Dec 9 2022 LOZ043-100200- /O.EXT.KBUF.SC.Y.0113.221209T1800Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1255 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-100200- /O.EXT.KBUF.SC.Y.0113.221209T1800Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1255 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-100200- /O.EXT.KBUF.SC.Y.0113.221209T1800Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1255 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
044 WHUS71 KBUF 100135 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 835 PM EST Fri Dec 9 2022 LOZ043-100945- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 835 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-100945- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 835 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-100945- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 835 PM EST Fri Dec 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
298 WHUS71 KBUF 100758 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 258 AM EST Sat Dec 10 2022 LOZ043-101600- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 258 AM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-101600- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 258 AM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-101600- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 258 AM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ EAJ
850 WHUS71 KBUF 101726 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1226 PM EST Sat Dec 10 2022 LOZ043-110130- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1226 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-102100- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1226 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots and waves up to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to Mexico Bay. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-110130- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1226 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
256 WHUS71 KBUF 102035 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 335 PM EST Sat Dec 10 2022 LOZ044-102145- /O.CAN.KBUF.SC.Y.0113.000000T0000Z-221210T2100Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 335 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LOZ043-110445- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 335 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Southeast winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-110445- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 335 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
646 WHUS71 KBUF 110256 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 956 PM EST Sat Dec 10 2022 LOZ043-111100- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 956 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-111100- /O.CON.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 956 PM EST Sat Dec 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...East winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
607 WHUS71 KBUF 110538 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1238 AM EST Sun Dec 11 2022 LOZ042-043-110645- /O.CAN.KBUF.SC.Y.0113.000000T0000Z-221211T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1238 AM EST Sun Dec 11 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 12:23 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Dec 9, 12:23 AM EST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1223 AM EST Fri Dec 9 2022 .SYNOPSIS... Spotty lake effect sprinkles and flurries south of Lake Ontario will gradually shift west and diminish overnight. Otherwise, dry weather will prevail through Saturday as strong Canadian high pressure builds east across Ontario and Quebec. Weak low pressure pushing across the Great Lakes will then spread a mix of rain and wet snow across the region Saturday night and Sunday, with the majority of any snow accumulation expected to be across the higher terrain. && .NEAR TERM /THROUGH TODAY/... As late this evening, some very spotty light lake effect precip still persists over central Lake Ontario and portions of the Finger Lakes Region, with ongoing lake effect and upslope processes also continuing to slowly fill in any gaps in the cloud cover over and south of Lake Ontario. This later trend should continue through the rest of the night and result in skies becoming mostly cloudy again south of Lake Ontario, while the lingering spotty lake effect precip shifts westward and gradually weakens as the low level flow veers more northeasterly and inversion heights slowly drop. Meanwhile east of Lake Ontario, skies should have a tendency to at least partially clear out overnight as drier air advects into that area. Overnight lows will be in the upper 20s to lower 30s south of Lake Ontario, and in the upper teens to mid 20s across the North Country. Quiet weather is then expected on Friday with shortwave ridging overhead and high pressure firmly in control. Some lake-driven cloud cover may linger southwest of Lake Ontario through the day, but otherwise expect much more in the way of sunshine compared to the previous few days. High temperatures will generally be in the mid to upper 30s, with Dansville and locations along the Lake Erie shoreline potentially reaching or breaking 40F. && .SHORT TERM /TONIGHT THROUGH MONDAY/... A mid level closed low and weak surface low over southern Lake Michigan Friday evening will move east to the west end of Lake Erie by Saturday morning and weaken with time, eventually dissipating completely later Saturday as it moves into a mean ridge position. This system will bring some increase in cloud cover across Western NY later Friday night and early Saturday, but any light precipitation will remain southwest of our area with dry weather prevailing. Otherwise strong high pressure will remain in place over northern Quebec, with a ridge extending down into the eastern Great Lakes and New England Friday night through Saturday evening supporting dry weather. Our attention then turns to another Pacific origin trough, which will reach the western Great Lakes Saturday night before moving into the eastern Great Lakes and evolving into a mid level closed low by Sunday. The weak surface low associated with this mid level low will move into Western NY Sunday afternoon and Central NY Sunday evening before re-developing off the southern New England coast by Monday morning. A period of organized ascent and deep moisture will spread into Western NY late Saturday night, and then the rest of the area Sunday morning in response to DPVA ahead of the mid level low, diffluent mid/upper level flow, and strengthening frontogenesis along and north of the surface low. Expect a period of widespread precipitation late Saturday night through Sunday evening as this system crosses the area. Precipitation will gradually taper off later Sunday night through Monday morning as the coastal low off the New England coast takes over. Weak northerly upslope flow and modestly colder air may support some minor lake effect and upslope precipitation lasting into Monday morning before ending in the afternoon. The main challenge with this system will be ptype given the marginal surface temperatures and thermal profiles. Model point soundings suggest the surface will be a little above freezing for most low elevation sites through most of this event, and near freezing for higher elevation locations. The Bourgouin precipitation type method from GFS BUFKIT point soundings and NBM probabilities suggest mainly snow at the onset for all of the area, with a rain/snow mix becoming more likely during the midday and afternoon hours for the lower elevations of Western NY. Mainly snow is favored for most of the event across higher terrain and also locations from Rochester eastward. None of the forecast point soundings suggest any type of wintry mix, with this event being either rain or wet snow based on the thermal structure of the lowest thousand feet or so of the column. Given the marginal thermal structure, expect snow accumulation to be highly dependent on elevation, with the best chance of meaningful accumulations across higher terrain, and a much lower chance at lower elevations. It's still too early for specific accumulations but in general this still appears to be a minor, low impact event for most areas. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... A maturing cyclone (vertically stacked) will ever so slowly trek east over this time period. Due to its slow movement east, have again delayed and lowered NBM POPs with dry weather now anticipated through at least Wednesday afternoon. After that...it will all depend on the eventual arrival of this system front (occlusion), possibly on Thursday with a rain or wet snow mix at onset. Unsettled weather will then persist into Friday and the weekend as this whole complex lumbers its way through the Great Lakes and New England. Still no sign of any real cold Arctic air plunging east and southeast across the Great Lakes with winter locked across the Northern Rockies (Canada). That said, it may still be cold enough for a wintry end to next week, depending on the eventual track and strength of the late week system. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... Northerly to northeasterly upslope flow and lake influences will promote a continuation of fairly widespread MVFR to lower-end VFR ceilings south of Lake Ontario overnight, with lingering light lake effect showers across the Finger Lakes gradually shifting westward and weakening. Meanwhile across the North Country, increasingly drier air associated with high pressure pushing across northern Ontario and Quebec should help to break up any lingering lower clouds, with conditions improving to VFR there. During the day Friday, VFR conditions will continue across the North Country. South of Lake Ontario, a mix of widespread MVFR to VFR cloud cover to start the day will gradually break up and improve to VFR from southeast to northwest. Outlook... Saturday...Mainly VFR. Sunday...MVFR/IFR with rain and wet snow likely. Monday...MVFR/IFR with rain and wet snow showers early, improving to mainly VFR. Tuesday...VFR. && .MARINE... Surface high pressure across northern Ontario will push into Quebec overnight, with modest northerlies to northeasterlies expected across Lakes Erie and Ontario. Northeasterly winds will then increase on Friday as the pressure gradient tightens between strong high pressure over Quebec and a weakening surface low diving southeastward across the Ohio Valley. This will likely support a round of Small Craft Advisory conditions across Lake Erie Friday night and Lake Ontario Friday night through Saturday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...EAJ/JJR/PP NEAR TERM...EAJ/JJR/PP SHORT TERM...Hitchcock LONG TERM...AR AVIATION...EAJ/JJR/PP MARINE...EAJ/JJR/PP
Hazardous weather outlook, Dec 8, 3:15 AM EST, 23 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 315 AM EST Thu Dec 8 2022 NYZ001>008-010>014-019>021-085-090815- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 315 AM EST Thu Dec 8 2022 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-090815- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 315 AM EST Thu Dec 8 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-090815- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 315 AM EST Thu Dec 8 2022 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
Nearby
Small Craft Advisories in New York, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.